# SDR 2CCB59309002

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N593AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- Aircraft time: 34,857 hours, 35,023 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Handle
- Condition: Open
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, GEAR FAILED TO RETRACT. 3-RED, PLACED HANDLE DOWN, 3-GREEN NOTED. FOLLOWED CHECKLIST AND LANDED (AIR RETURN). ON POST FLIGHT INSP, FOUND GEAR DOOR BYPASS HANDLE PARTIALLY OPEN WITH LOCK LATCH CLOSED.   POST FLIGHT INSP REVEALED MAIN LNDG GEAR BYPASS (HYD BYPASS) HANDLE NOT SECURED CLOSED. CLOSED HANDLE IAW AMM 07-10-00, JACKED AIRCRAFT, AND PERFORMED GEAR RETRACTION TEST IAW AMM 32-30-00. SYSTEMS CHECK GOOD. RII
